# SDR SWAA2022080825898

- Difficulty date: July 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN AFT STRUT BOX SUPPORT BRACKET LOCATED OUTBOARD LOWER AREA ON ENGINE 2 2022-354832 / [01] REPLACED AFT STRUT BOX SUPPORT BRACKET LOCATED OUTBOARD LOWER AREA ON ENGINE 2 I.A.W B737-700 SRM 51-10-02 ITEM 9. AND SRM 51-40-02 AND DWG 311A2683 REV:-;[02] TASK CARD COMPLETED
